# SDR CALA2011013100051

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N14645
- Make and model: Boeing 737524
- Aircraft serial: 28906
- Aircraft time: 34,924 hours, 18,520 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9919622
- Condition: Failed
- Location: Cabin Pressure
- Part time: 36,541 hours, 12,862 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AC WOULD NOT PRESSURIZE IN AUTO OR STANDBY.  T/S PER MM 21-31-00.  NR 2 AUTO PRESSURE CONTROLLER FAILED.  REMOVED AND REPLACED DAPC AND OPS CHECKED AS PER MM 21-31-21.  COMPLIED WITH EC 2100-01187.  PER MM 21-30-00-800-801C3.  LMPH CHECK.  ALL REQUIREMENTS OF ECRA SATISFIED ABOVE MINIMUM REQUIREMENT.
